# SDR DL76S001195

- Difficulty date: June 21, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 26,675 hours, 12,518 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 126995
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH LT PACK INOPERATIVE ON MCO - RT PACK WILL NOT COOL AIRCRAFT IN FLIGHT  RETURNED TO MCO -                                     REPLACED ACM, OPS CHECK GOOD
